Results 1 to 10 of 10

Thread: My Nips?!?

  1. #1
    Bench-n-Squat's's Avatar
    Bench-n-Squat's is offline Associate Member
    Join Date
    Aug 2003
    Posts
    177

    My Nips?!?

    I can pinch my nipples and this pus lookin stuff comes out!? Ever heard of this shit?? I'm not taking any anti e's.

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,716
    It means your prolactin levels are high NOT GOOD........... What gear are you running?

  3. #3
    Bench-n-Squat's's Avatar
    Bench-n-Squat's is offline Associate Member
    Join Date
    Aug 2003
    Posts
    177
    QV test 250 enanthate @750/week

  4. #4
    sp9's Avatar
    sp9
    sp9 is offline MMA Competition Sentinel
    Join Date
    Feb 2002
    Location
    Land of milk and honey.
    Posts
    3,540
    You have nolva and liquidex around?

  5. #5
    Join Date
    Nov 2003
    Posts
    37
    I dont understand why would u take that much test enan? AFter 500mg, the effects of test enanthe become negative effects because your steroid receptors cant tolerate it, so it trannforms into negative effects. Try splitting doses man

  6. #6
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,716
    That's weird.............. I would run Nolva at 50mg until it's stops if not up the doses to 60mg until symptoms go away.............. and then keep the nolva at 20mg ED until the cycle is over.

    Is this your first cycle..... if not how long ago was your last and what was ran?

    That's a progestrogen related side you are seeing.

  7. #7
    Bench-n-Squat's's Avatar
    Bench-n-Squat's is offline Associate Member
    Join Date
    Aug 2003
    Posts
    177
    I do 2 injections/week which isnt that much and thats b/s... your telling me that after 500mg you get negative effects??? dont think so man...

  8. #8
    ColdSore's Avatar
    ColdSore is offline Banned
    Join Date
    Jun 2003
    Location
    Texas
    Posts
    3,952
    Quote Originally Posted by Powerful Beast
    I dont understand why would u take that much test enan? AFter 500mg, the effects of test enanthe become negative effects because your steroid receptors cant tolerate it, so it trannforms into negative effects. Try splitting doses man
    Dont listen to this...bad advice

  9. #9
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by !DBF!
    I do 2 injections/week which isnt that much and thats b/s... your telling me that after 500mg you get negative effects??? dont think so man...
    Well its definately negative if everything over 500 mg is just converting straight away into estrogen... you need to get nolva started and liquidex is cool because it can keep your testosterone in testosterone form instead of converting to estrogen. I'd take both but you are definately needing to go on nolva from now til end of cycle since you are showing simptoms. Nolva will hide the effects of estrogen but its still there in your blood and can continue building up which is why I suggest stacking liquidex.

  10. #10
    Nailer's Avatar
    Nailer is offline Associate Member
    Join Date
    Nov 2003
    Location
    10110101
    Posts
    261
    Quote Originally Posted by Powerful Beast
    I dont understand why would u take that much test enan? AFter 500mg, the effects of test enanthe become negative effects because your steroid receptors cant tolerate it, so it trannforms into negative effects. Try splitting doses man
    PB, Seriously do not give any advice until you yourself are more researched

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •